It is currently Fri Aug 18, 2017 10:36 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Jun 21, 2015 5:33 pm 
Offline
New Poster
New Poster

Joined: Thu Jun 18, 2015 11:52 pm
Posts: 1
Hello Everyone,
After about 2 yrs of abusing opiates (pain meds) Ive taken a step and reached out to Dr. for medical help. I had 27 yrs sobriety in AA, But after having my hips replaced in Dec of 2013 I find myself addicted to Perc's and vic's. My habit was 10-15 pills a day depending on what was available, form what im reading it dosent sound that bad comparably...BUT it having devastating effects on my life, as everything I gain from my sobriety is at risk.

More importantly is the fact that im losing myself spirtually and emotionally. Went to Dr this past Friday, he prescribed 4mg film to start. So I took as instructed and wow...I got friggin JACKED up, eventually puked my guts out no end. I called the Dr. and he told me it was an unusual reaction and asked if I recently used an opiates...my answer is absolute not,. I havent taken an opiate sine June 6th, it has not been the best 2 weeks by any means, but im getting through it. As the good addict I am...I still want to use pill, but know my options...im choosing not to!! The film made me feel like I was using again, the Dr said I would feel normal. Im confused whether or not to continue with Subox or just go it with out. Ive gone back to AA, confessed to people close to me in the program and intent to go to a therapist to work on some issues feeding the fire. I dont trust myself right now and felt like Suboxone would be a good way to bridge the gap with the opiate cravings, but im not too sure now. So today is Fathers day. June 21st and Im trying aagin with a 2 mg dose that I took about an hour ago and im buzzed again and have been for the hour, so now im really confused. Any suggestions or experiences would be great...sorry for the rambling.

Triton


Top
 Profile  
 
PostPosted: Sun Jun 21, 2015 7:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
What you experienced is that the suboxone you took is stronger than your DOC. It's tricky when this happens. I'd stick with 2mg (if it doesn't make you sick) and let your body adjust to it. You will very quickly get to a place where the dose doesn't get you buzzed or "jacked." It's unfortunately when someone has to raise their tolerance a bit to get stabilized on a dose. I always feel guilty encouraging it, but the alternative could be so much worse. Eventually, you'd raise your tolerance anyway on Vic/percs.. So save yourself the misery now.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group